Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

What is the treatment for pain and stiffness in stomach ?

My stomach is hard and stiff and there is slight pain Also i havnt been to the loo thi morning .. I did not eat nethn wrong but last nght i ate half mushroom puff and half Caramel nut tart whereas usually i only eat apple Or sAlad.. But i have no allergies or ne health prblms as such.. Please help .What should i do?
Asked On : Sun, 4 Sep 2011
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Infectious Diseases 's  Response
Hi Xyneia
Welcome to healthcare magic.
Mushrooms may be allergenic or cause gastric troubles in some .If you develop loose motion or vomiting then it could point to infection.But since you are constipated the pain could be due to gas itself.So try to drink plenty of water and eat something less spicy fibre rich diet.For the pain you can take analgesic anti spasmodic like cyclopam but if pain persists it's best to visit your doctor for thorough examination, diagnosis and appropriate treatment.
Answered: Sun, 4 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor